EconPapers    
Economics at your fingertips  
 

A two-sided estimate in the Hsu--Robbins--Erdös law of large numbers

Alexander R. Pruss

Stochastic Processes and their Applications, 1997, vol. 70, issue 2, 173-180

Abstract: Let X1, X2, ... be independent identically distributed random variables. Then, Hsu and Robbins (1947) together with Erdös (1949, 1950) have proved that , if and only if E[X21] 0.

Keywords: Rates; of; convergence; in; the; law; of; large; numbers; Complete; convergence; Hsu-Robbins-Erdos; law; of; large; numbers; Tail; probabilities; of; sums; of; independent; identically; distributed; random; variables (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00068-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:70:y:1997:i:2:p:173-180

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:70:y:1997:i:2:p:173-180